MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer complains of a discordance between neat and diluted results on a patient sample tested with atellica im high-sensitivity troponin i (tnih) lot 113.A sample from a 21-month-old male patient was tested and an elevated result was obtained.The sample was subsequently autodiluted (x5) on the same analyzer and the result was much lower.To confirm, the same sample was retested undiluted and autodiluted on a different atellica im analyzer and results were similar to the initial results.The complaint states that the initial results were reported, but a corrected report was not issued.It is unknown whether the ordering physician questioned the results.There are no allegations of patient harm or adverse consequences in association with the event.The assay instructions for use (ifu) states the following: in the dilutions section, "patient samples with ctni levels > 25,000.00 pg/ml (ng/l) can be diluted and retested to obtain quantitative results.Patient samples with ctni levels = 25,000.00 pg/ml (ng/l) should not be diluted." in the interpretation of results section, "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." in the limitations section, "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay is designed to minimize interference from heterophilic antibodies." siemens is investigating.
 
Event or Problem Description
The customer complains of a discordance between neat and diluted results on a patient sample tested with atellica im high-sensitivity troponin i (tnih) lot 113.A sample from a 21-month-old male patient was tested and an elevated result was obtained.The sample was subsequently autodiluted (x5) on the same analyzer and the result was much lower.To confirm, the same sample was retested undiluted and autodiluted on a different atellica im analyzer and results were similar to the initial results.The complaint states that the initial results were reported, but a corrected report was not issued.It is unknown whether the ordering physician questioned the results.There are no allegations of patient harm or adverse consequences in association with the event.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24665506
Report Number1219913-2026-00059
Device Sequence Number21138898
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)87221113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number87221113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 MO
Patient SexUnknown